# SDR UPS98225661

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-03) AFT CARGO BAY ON FLOORBEAM, FWD LOWER UNDER NUT PLATES BS 1130, LBL 6 TO LBL 25, WL 200.  CORROSION FOUND OUT OF LIMITS PER SRM 53-10-1.  REPAIR BY ADDITION OF REPAIR ANGLES PER BOEING TELEX TCO-PAN-98-07175RR AND ER 98-2032.
